# SDR R61A202001030003

- Difficulty date: December 14, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: LH HORIZONTAL STABILIZER HAS 2 EA SUSPECTED CRACKED RIBS AT RIB 11 AND RIB 12 AFT OF FRONT SPAR AS MARKED. PLEASE REFER TO H7085 TASK# 3092 FOR HORIZONTAL STAB 170EO-55-10-0004_1 RIB 10A,11A,-12A REPLACEMENTS. AIRCRAFT REMAINS IN HEAVY CHECK BNA
